Article citationsMore>>

D. Dubois and A. Prade, “A Note on Measures of Specificity for Fuzzy Sets,” International Journal of General Systems, Vol. 10, No. 4, 1985, pp. 279-283. doi:10.1080/03081078508934893

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.